Schedule – 2022 Historics

Wednesday, July 13, 2022

6:00 pm– 10:00 pm Gates Open for competitors and volunteers – there will be an outside event all day Wednesday – no exceptions to 6:00 PM entry.

6:00 pm – 8:00 pm Registration for Test & Tune participants only 

Thursday, July 14, 2022

Test & Tune- Schedule
8:30 am-noon   Morning Test & Tune Sessions
noon – 1:00 pm Lunch Break for Workers
1:00 pm – 5:00 pm  Afternoon Test & Tune Sessions

Racer/Crew Registration
7:00 – noon  Registration for Test & Tune participants only at Timing Tower
3:00 – 8:00 pm Registration for racers and crew at Timing Tower

Tech Inspection
9:00 am – 5:00 pm   Tech Inspection for PVGP cars near Timing & Scoring Building
3:00 pm – 8:00 pm   BMW Tech – Lower Garage

Friday, July 15, 2022

Racer/Crew Registration
7:00 am – Noon – Registration for racers/crew/workers at Timing Tower

Tech Inspection
7:15 am – 4:00 pm  Tech Inspection

Drivers Meetings
7:45 am    Mandatory Drivers Meeting for Ground Pounders, Formula Ford and  Medium Bore
8:15 am  Mandatory Drivers Meeting for Small Bore/FV and Modern Historics
BMW is on track at 8:00 and will schedule their own Driver Meeting separately.

Fastest time of weekend determines the grid for Trophy Races.

 

Race Groups Start Time Session Duration
BMW Club Racing 8:30 AM Practice 20 min.
Ground Pounders & Large Bore 8:55 AM Practice 20 min.
Formula Ford 9:20 AM Practice 20 min.
Medium Bore 9:45 AM Practice 20 min.
Small Bore & Formula Vee 10:10 AM Practice 20 min.
Modern Historics 10:35 AM Practice 20 min.
BMW Club Racing 11:00 AM Qualifying 20 min.
Ground Pounders & Large Bore 11:25 AM Qualifying 20 min.
Formula Ford 11:50 AM Qualifying 20 min.
Lunch 12:15 PM   60 min.
Medium Bore 1:15 PM Qualifying 20 min.
Small Bore & Formula Vee 1:40 AM Qualifying 20 min.
Modern Historics 2:05 AM Qualifying 20 min.
BMW Club Racing 2:30 PM Sprint Race 25 min.
Ground Pounders & Large Bore 3:00 PM Sprint Race 25 min.
Formula Ford 3:30 PM Sprint Race 25 min.
Medium Bore 4:00 PM Sprint Race 25 min.
Small Bore & Formula Vee 4:30 PM Sprint Race 25 min.
Modern Historics 5:00 PM Sprint Race 25 min.

Saturday, July 16, 2022

Racer/Crew Registration
7:00 am – 9:00 am Registration for racers/crew/workers in Timing Tower

Race Groups Start Time Session Duration
BMW Club Racing 8:30 AM Practice 20 min.
Ground Pounders & Large Bore 8:55 AM Sprint Race 20 min.
Formula Ford 9:20 AM Sprint Race 20 min.
Medium Bore 9:45 AM Sprint Race 20 min.
Small Bore & Formula Vee 10:10 AM Sprint Race 20 min.
Modern Historics 10:35 AM Sprint Race 20 min.
BMW Club Racing 11:00 AM Qualifying 20 min.
Ground Pounders & Large Bore 11:25 AM Sprint Race 20 min.
Formula Ford 11:50 AM Sprint Race 20 min.
Lunch & Kastner Cup Triumph Parade 12:15 PM   60 min.
Kastner Cup Race 1:15 PM Trophy Race 30 min.
Modern Historics 1:50 AM Sprint Race 20 min.
Medium Bore 2:15 AM Sprint Race 20 min.
Small Bore & Formula Vee 2:40 AM Sprint Race 20 min.
BMW Club Racing 3:05 PM Trophy Race 20 min.
Ground Pounders & Large Bore 3:30 PM Trophy Race 20 min.
Formula Ford 3:55 PM Trophy Race 20 min.
Medium Bore 4:20 PM Trophy Race 20 min.
Small Bore & Formula Vee 4:45 PM Trophy Race 20 min.
Modern Historics 5:10 PM Trophy Race 20 min.

5:45 – 7:45 pm    Complimentary Reception & Dinner and Helltown Beer at Conference Center for Drivers, Crew and Volunteers

Sunday, July 17, 2022

Racer/Crew Registration
7:00 am – 9:00 am Registration for racers/crew/workers in Timing Tower

Race Groups Start Time Session Duration
BMW Club Racing 8:30 AM Practice 20 min.
Kastner Reunion Race 8:55 AM Trophy Race 20 min.
Ground Pounders & Large Bore 9:20 AM Practice 15 min.
Formula Ford 9:40 AM Practice 15 min.
Small & Medium Bore & Formula Vee (minus Triumphs) 10:00 AM Practice 15 min.
Modern Historics 10:20 AM Practice 15 min.
Ground Pounders & Large Bore 10:40 AM Sprint Race 20 min.
BMW Club Racing 11:05 AM Trophy Race 45 min.
Lunch Break 11:55 AM   60 min.
Formula Ford 12:55 PM Sprint Race 30 min.
Modern Historics 1:30 PM Sprint Race 20 min.
Medium Bore 1:55 PM Sprint Race 20 min.
Small Bore & Formula Vee 2:20 PM Sprint Race 20 min.
Ground Pounders & Large Bore 2:45 PM Trophy Race 30 min.
Formula Ford 3:20 PM Trophy Race 20 min.
Medium Bore 3:45 PM Trophy Race 30 min.
Small Bore & Formula Vee 4:20 PM Trophy Race 30 min.
Modern Historics 4:55 PM Trophy Race 30 min.

5:30 PM Event Concludes

Future PVGP Dates

2023: July 13-16 for Historics and July 22/23 at Schenley Park
2024: July 18-21 for Historics and July 27/28 at Schenley Park
The schedule is subject to change by PVGP or due to track and weather conditions. 

Name
This field is for validation purposes and should be left unchanged.